MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300, USA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300, USA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2200X11B
Medical Device Problem Codes Mechanical Problem (1384); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results of the investigation did not uncover any details that would impact the risk analysis for the device.Evaluation: 1.Pil visually inspected the suspect component externally for obvious defects and found none.2.Pil had no original device error log to review.3.Pil performed post test on the pil trilogy evo multifunction test station and the device failed.See attached test results.4.Pil concludes the component does not operate properly due to suspected contamination.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction identified in this complaint record during testing of the device prior to distribution.
 
Event or Problem Description
A trilogy ev300 device failed the pressure verification: setpoint 80: pilot: difference diagnostic test.A field service engineer (fse) replaced the solenoid and aecm valves to correct the test failure.The device passed testing.The trilogy evo proportional valve and solenoid valve were returned to the product investigation lab (pil) for additional testing.Pil was able to confirm the failure of the trilogy evo solenoid valve.Visual external inspection found no defects.Pil performed posttest on the pil trilogy evo multifunction test station, and the device failed.Pil concludes that the component does not operate properly due to suspected contamination.Product investigation lab (pil) is unable to confirm the complaint of the trilogy evo proportional valve.Visual inspection found none.Pil performed posttest on the pil trilogy evo multifunction test station and the device passed tests.Pil concludes the component operates properly.

Brand Name
TRILOGY EV300, USA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25587964
Report Number2518422-2026-024988
Device Sequence Number17488189
Product Code CBK
UDI-Device Identifier00606959052017
UDI-Public(01)00606959052017
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDS2200X11B
Device Catalogue NumberDS2200X11B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown